# SDR DHL2003754012

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT AND S/O PANEL AND RED DOOR LIGHT ON FORWARD PANEL ARE ILLUMINATED WHEN GEAR WAS LOWERED FOR LANDING 3 GREEN GEAR LIGHT.  VISUAL INSPECTION INDICATED DOOR CLOSED.  ADJUSTED AND CLEANED ACTUATOR SWITCH.  OPERATED SEVERAL TIMES.  OPS CHECKED GOOD PER M/M 32-34-00.
